# SDR C2XA04IA055

- Difficulty date: May 25, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145571
- Engine: Allsn AE3007A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: FNKA1P3
- Condition: Faulty
- Location: Zone 400
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THERE WERE FUMES IN THE CABIN AND COCKPIT DURING ANTI-ICE OPERATION.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE FUEL NOZZLES.  THE ENGINES WERE RUN AND THE ANTI-ICE SYSTEM OPERATED WITH NO FURTHER SMELL NOTED.  THE DISCREPANCY WAS THEN CLEARED.
